# SDR COMA2009012050066

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 17,504 hours, 15,374 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LGA TO CHS, RECEIVED RT REV UNLOCK MSG.  RAN QRH, A/C DIVERTED TO BWI LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
